Bentyl And Feeling Hypogylcemic

2 Replies Updated



Conversation Starter

SLH Says:


I've been taking this medication, 20 mgs. 3x a day for a few weeks, and have been experiencing the feeling of low blood sugar. Anyone else?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Sandy Says:

Hi, I have been taking Bentyl or Dicyclomine (same medicine) for 4 years I have not experienced that. I would tell your doctor. It might be too strong. It serves me well. Please tell them right away.

REPLYSHAREREPORT
Was this helpful?      0  
2
Kevin Says:

Hello SLH,

I'm sorry to hear that you're experiencing these issues. I did a bit of research and according to the NIH Bentyl could possibly result in the following side effects.

dry mouth,
blurred vision,
dry eyes, confusion,
agitation,
increased heart rate,
constipation,
difficulty urinating,
headache,
nervousness,
drowsiness,
weakness,
dizziness,
lightheadedness,
flushing,
nausea,
vomiting,
rash,
stuffy nose, and
abdominal bloating

If you feel that the medication is causing these issues I strongly suggest that you bring this up with your primary care physician. I hope this info helps.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Feeling sick and have a headache and leg ache after taking
My daughter(aged 19) has just been advised to take a course of omeprazole for 4 weeks (one tab every morning) and every ... 2 replies
feeling pain and bloated
Hi I haven't had a period since February, also haven't fallen pregnant for 7 years, so I'm taking oralcon to... 1 reply
embeda and feeling dizzy
My husband has been taking Embeda for about a week now. Every time he sits up he gets too dizzy like he passes out for a... 2 replies
Feeling miserable and suffering with PAWS please help me
I just got off methadone and am having terrible PAWS...no motivation, isolating, don't want to get dressed and go an... 2 replies
Feeling dizziness and body pains
I am using eptoin 300mg for past 9 months and some times in between i skip taking the medicine. Earlier for few months, ...
Feeling of fullness and tightness around stomach area
Hi..my husband has been prescribed rampril and indapamide for high bp for some months now...although when checked bp is ...
iam feeling cough and cold body pain
feeling cough and cold ,throuth infaction would i take yellow coloured mox tablet twice a day. ## Hello, Anita! How are ... 1 reply
Belviq feeling anxious and high
I took my first 10mg dose of Belviq at 5:40 pm and within an hour it felt like my hair was standing on end. I felt somew... 2 replies
First week and I'm feeling Good
I started belviq last Saturday I've been taking one pill at 6am and then my 2nd pill is at 1;00-2:00pm only because ... 1 reply
Cold feeling in both legs and slight shortness of breath
My mother is 90 with AF. Last Sept had blood clots removed from rt leg. She has been on Xarelto for 8 months. She has be... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 September 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA